Delaware, 2008

Excessive Heat in Delaware, June 7 to 10, 2008

June 7 to 10, 2008 · NWS PHI · 4 events in 4 counties and zones

The most oppressive heat wave of the meteorological summer affected Delaware from June 7th through the 10th. The combination of high temperatures well into the 90s and dew point temperatures in the 70s produced apparent temperatures or heat indices values as high as 105 to 110.

Where it happened

Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
4

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PHI wrote it up.

The most oppressive heat wave of the meteorological summer affected Delaware from June 7th through the 10th. The combination of high temperatures well into the 90s and dew point temperatures in the 70s produced apparent temperatures or heat indices values as high as 105 to 110. Most of the highest temperatures occurred on the 10th, while the highest apparent temperatures occurred on both the 7th and the 10th. Highest temperatures included 99 degrees in Lewes and Redden (both Sussex County), 98 degrees in Georgetown (Sussex County), 97 degrees in Sandtown (Kent County) and 96 degrees at the New Castle County Airport.

The heat wave helped June 2008 to be one of the warmest Junes on record. At the New Castle County Airport, this past June tied June 1894 as the seventh warmest June on record with a mean temperature of 75.1 degrees, 3.6 degrees warmer than normal. In Georgetown (Sussex County), the June monthly mean temperature of 76.0 degrees, was 5.1 degrees warmer than normal. For the state of Delaware, it was the 3rd warmest June on record since 1895.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jun 7, 2:10 AM EST, 6 hours 50 minutes earlier.

Area forecast discussion, Jun 7, 2:10 AM EST, 6 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
310 AM EDT SAT JUN 7 2008

.SYNOPSIS...
BERMUDA HIGH PRESSURE WILL REMAIN OVER THE REGION INTO EARLY NEXT
WEEK. A WEAK COLD FRONT IS FORECAST TO MOVE PAST THE AREA LATE TUESDAY
OR TUESDAY NIGHT, WITH HIGH PRESSURE RETURNING THURSDAY.

&&

.NEAR TERM /THROUGH TODAY/...
THE PREVIOUSLY ISSUED EXCESSIVE HEAT WARNING AND ADVISORY HAS BEEN
LEFT AS PREVIOUSLY ISSUED DEWPOINTS AREA ALREADY IN THE 60S AND
THEY SHOULD INCREASE A BIT MORE TODAY ALONG WITH TEMPERATURES
RISING TO THE LOWER AND MIDDLE 90S, EXCEPT AT THE COAST WHERE A
SEABREEZE WILL KEEP THEM COOLER.

SOME LOW CLOUDS AND PATCH FOG REMAIN OVER AREAS NEAR THE COAST
FROM ATLANTIC CITY SOUTHWARD INTO EASTERN DELAWARE. OTHERWISE
SKIES WERE MOSTLY CLEAR. THESE CONDITIONS ARE EXPECTED TO CONTINUE
INTO THE EARLY MORNING HOURS. BY LATE MORNING ANY FOG AND LOW
CLOUDS SHOULD BE DISSIPATED BY DAYTIME WARMING. AN UPPER RIDGE
COVERS THE REGION, BUT THIS RIDGE IS NOT AS STRONG OVER THE POCNOS
AND NW NJ AND SHORT WAVES COULD COME THROUGH FROM THE WEST THIS
AFTERNOON AS ANY LEFTOVER ENERGY FROM THE TSTMS IN THE UPPER
MIDWEST SKIRTS BY TO THE NORTH. SINCE THE AIRMASS WILL BE UNSTABLE
OVER THE AREA, THE POTENTIAL SHORT WAVE COULD DEVELOP TSTMS NORTH
THIS AFTERNOON AND MOS GUIDANCE SHOWS THIS AS WELL, THEREFORE, I
HAVE INCLUDED 20/30 POPS NORTH FOR THIS AFTERNOON FOR TSTMS.
MAV/MET/FWC TEMPS WERE GENERALLY CLOSE TODAY AND LOOK GOOD CONSIDERING
THE FCST SOUNDINGS. A SEABREEZE IS EXPECTED TO DEVELOP AND SPREAD
INLAND THIS AFTERNOON, PROVIDING RELIEF TO THE HEAT.

&&

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
ALL HEADLINES HAVE BEEN CONTINUED AS PREVIOUSLY ISSUED AND
CONTINUE TO LOOK REASONABLE.

HOT AND HUMID AIR REMAINS OVER THE REGION WITH THE BERMUDA HIGH IN
PLACE AND H8 TEMPS RISING TO 20C. GUIDANCE NUMBERS DIFFER BY A FEW
DEGREES, BUT EVEN SO, IT WILL STILL BE HOT WITH HIGHS IN THE 90S.
SOME AREAS MAY ALSO REACH THE UPPER 90S SUNDAY BUT 100 IS NOT
EXPECTED. DUE TO THE POSITION OF THE RIDGE AXIS, SUNDAY COULD SEE
ISOLATED TSTMS NORTH AS THERE IS MORE FLOW ALOFT THERE SUPPORTING
POTENTIAL SHORT WAVES TRIGGERING TSTMS OTHERWISE THE FORECAST IS
PRECIPITATION FREE. THERE WILL BE SOME CIRRUS AROUND MAINLY NORTH
AND FEW TO SCATTERED CU SHOULD DEVELOP EACH AFTERNOON, BUT NOT
ENOUGH TO LIMIT THE DAYTIME HEAT.

IN GENERAL, A BLEND OF GUIDANCE TEMPS WERE USED.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
OUR EXCESSIVE HEAT WILL STILL BE WITH US MONDAY INTO TUESDAY.
ALTHOUGH GUIDANCE IS NOT SHOWING IT THIS FAR OUT, WE WONDER IF
TUESDAY MIGHT BE THE WORST-FEELING DAY, IF DEW POINTS CAN POOL
AHEAD OF THE APPROACHING WEAK COLD FRONT. ACTUAL AIR
TEMPERATURES MAY BE SLIGHTLY LESS IF THE UPPER RIDGE BREAKS DOWN A
BIT AND HEIGHTS LOWER SLIGHTLY, BUT THE COMBINATION OF
TEMPERATURES AND HUMIDITY MAY BE JUST AS BAD. OR, TEMPERATURES
TUESDAY MAY EVEN BE AS HOT, AND IT COULD TURN OUT BEING THE WORST
DAY OF ALL. MOS GUIDANCE MAY BE ABLE TO SORT IT OUT AS IT DIVERGES
FROM CLIMATOLOGY WITH THE EVENT NEARING TIME WILL TELL.

MODEL GUIDANCE IS SIMILAR TO YESTERDAY (AND LENDS SOME CONFIDENCE)
IN SHOWING A WEAK FONT MOVING PAST THE AREA TUESDAY EVENING. THE
GFS EVEN SHOWS A WAVE FORMING ON THE FRONT, BUT THIS MAY BE
OVERDONE. A TRUE AIR MASS CHANGE MAY NOT BE IN THE CARDS, BUT
SOME LESSENING OF TEMPERATURE AND DEW POINTS SHOULD OCCUR
WEDNESDAY, EVEN IF IT REMAINS PRETTY WARM OR HOT.

&&

.AVIATION /07Z SATURDAY THROUGH WEDNESDAY/...
A FOG/STRATUS BANK HAS FORMED OFF THE COAST AND PUSHED INLAND AND IS
MAINLY AFFECTING THE SOUTHERN TAF SITES EARLY THIS MORNING.  BOTH
KACY AND KMIV HAVE BEEN SOCKED IN WITH LIFR CONDITIONS.  KILG HAS
BEEN TEETERING WITH MVFR VSBYS BUT IFR/LIFR CIGS.  MOST OTHER
LOCATIONS ARE EITHER MVFR OF VFR WITH SOME SCATTERED POCKETS OF FOG.
LATEST SATELLITE IMAGERY AND SFC OBS INDICATE THAT SOME OF THE
PERSISTENT LIFR CONDITIONS OVER THE SRN TAF SITES MAY BE STARTING TO
IMPROVE AS THE FOG/STRATUS BANK MAY BE BEGINNING TO MOVE.  NONE OF
THE COMPUTER MODELS SEEMINGLY HANDLED THE LIFR/IFR CONDITIONS VERY
WELL AT ALL.

REGARDLESS, AS HIGH PRESSURE BUILD INTO THE REGION AND WITH STRONG
SUMMER SUN, EXPECT EVERYONE TO BE VFR LATER THIS MORNING. THEN VFR
CONDITIONS ARE EXPECTED FOR THE REMAINDER OF THE PERIOD.

OUTLOOK...
NO SIGNIFICANT WEATHER IS EXPECTED INTO TUESDAY. HOWEVER, WITH THE
HOT AND HUMID AIRMASS OVER THE REGION, THERE COULD BE SOME AFTERNOON
HAZE OR LATE NIGHT FOG THAT COULD REDUCE VISIBILITIES.  ALSO, THERE
COULD BE SOME ISOLATED DIURNAL THUNDERSTORMS.  A CDFNT WILL APPROACH
THE AREA LATE TUESDAY OR EARLY WEDNESDAY, AND THERE COULD BE A
BETTER CHANCE OF TSTMS AT THAT TIME.

&&

.MARINE...
SATELLITE IMAGERY SHOWS A FOG/STRATUS BANK MAINLY OVER THE SRN
COASTAL WATERS AND LWR DEL BAY EARLY THIS MORNING, WITH HIGHER DEW
POINT AIR ADVECTING IN.  EXPECT ANY REDUCED VISIBILITIES TO END
LATER THIS MORNING AS STRONG SUN MOVES OVER THE REGION.

OTHERWISE, A STRONG BERMUDA HIGH PRESSURE SYSTEM WILL CONTROL THE
WEATHER INTO EARLY NEXT WEEK.  EXPECT TRANQUIL CONDITIONS WITH NO
FLAGS EXPECTED THRU AT LEAST TUESDAY MORNING.  A LONGER SLY FETCH
AND APPROACHING CDFNT MAY INCREASE SEAS LATER TUESDAY INTO
WEDNESDAY, BUT ATTM IT LOOKS LIKE THEY WILL REMAIN BELOW SCA
CRITERIA.

&&

.CLIMATE...
AN EXTENDED PERIOD OF HOT AND HUMID WEATHER WILL BE IN PLACE THROUGH
EARLY NEXT WEEK. BELOW ARE THE RECORD HIGH TEMPERATURES FOR
SATURDAY, SUNDAY AND MONDAY.

LOCATION             SATURDAY        SUNDAY        MONDAY

ATLANTIC CITY, NJ    96 /1999/       98 /1999/     96 /1984/
PHILADELPHIA, PA     98 /1925/       95 /1999/     98 /1933/
WILMINGTON, DE       98 /1899/       98 /1914/     96 /1984/
ALLENTOWN, PA        98 /1925/       94 /1984/     98 /1933/
TRENTON, NJ          99 /1925/       98 /1899/     99 /1933/
GEORGETOWN, DE       90 /1986/       94 /2007/     96 /1959/
MOUNT POCONO, PA     86 /1984/       88 /1999/     92 /1933/
READING, PA          97 /1925/       95 /2005/     98 /1933/
                                        /1984/

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...HEAT ADVISORY THIS AFTERNOON AND EVENING FOR PAZ060>062.
     EXCESSIVE HEAT WATCH SUNDAY MONDAY AND TUESDAY FOR PAZ060>062.
     EXCESSIVE HEAT WARNING THIS AFTERNOON AND EVENING AND SUNDAY
     FOR PAZ067>071.
     EXCESSIVE HEAT WATCH MONDAY AND TUESDAY PAZ067>071.
NJ...HEAT ADVISORY THIS AFTERNOON AND EVENING FOR NJZ007>010-
     012-013-016-020.
     EXCESSIVE HEAT WATCH SUNDAY MONDAY AND TUESDAY FOR
     NJZ007>010-012-013-016-020.
     EXCESSIVE HEAT WARNING THIS AFTERNOON AND EVENING AND SUNDAY
     FOR NJZ015-017>019.
     EXCESSIVE HEAT WATCH MONDAY AND TUESDAY FOR NJZ015-017>019.
DE...EXCESSIVE HEAT WARNING THIS AFTERNOON AND EVENING AND SUNDAY
     FOR DEZ001.
     EXCESSIVE HEAT WATCH SUNDAY MONDAY AND TUESDAY FOR DEZ001.
MD...HEAT ADVISORY THIS AFTERNOON AND EVENING FOR MDZ008.
     EXCESSIVE HEAT WATCH SUNDAY MONDAY AND TUESDAY FOR MDZ008.
MARINE...NONE.

&&

SYNOPSIS...STAUBER
NEAR TERM...STAUBER
SHORT TERM...STAUBER
LONG TERM.../
AVIATION...NIERENBERG
MARINE...NIERENBERG
CLIMATE...GORSE
Hazardous weather outlook, Jun 7, 1:34 AM EST, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
234 AM EDT SAT JUN 7 2008

DEZ001-NJZ015-017>019-PAZ067>071-080645-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER-
MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
234 AM EDT SAT JUN 7 2008

...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT
SUNDAY...
...EXCESSIVE HEAT WATCH IN EFFECT FROM SUNDAY EVENING THROUGH
TUESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.
   EXCESSIVE HEAT WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ008-NJZ007>010-012-013-016-020-PAZ060>062-080645-
CECIL-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
SALEM-OCEAN-BERKS-LEHIGH-NORTHAMPTON-
234 AM EDT SAT JUN 7 2008

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING...
...EXCESSIVE HEAT WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
TUESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND EAST
CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-MDZ012-015-019-020-NJZ001-014-021>027-PAZ054-055-080645-
KENT DE-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-EASTERN MONMOUTH-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-
234 AM EDT SAT JUN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...EASTERN MARYLAND...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND NORTHEAST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

HOT AND HUMID AIR WILL COVER THE REGION TODAY WITH HEAT INDEX
VALUES REACH 100 TO 104.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HOT AND HUMID WEATHER WILL CONTINUE INTO TUESDAY WITH HEAT INDEX
VALUES CONTINUING TO REACH 100 TO 104 EACH AFTERNOON THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-080645-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
234 AM EDT SAT JUN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 7, 5:28 AM EST, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
628 AM EDT SAT JUN 7 2008

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-
055-060>062-067>071-071230-
NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-
SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN...
REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...
DENTON...NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON...
SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON...
PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...
MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON...
CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY...
LONG BEACH ISLAND...WHARTON STATE FOREST...JIM THORPE...
STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...WEST CHESTER...
NORRISTOWN...DOYLESTOWN...MEDIA
628 AM EDT SAT JUN 7 2008

...AREAS OF FOG WILL REDUCE VISIBILITIES THIS MORNING...

AREAS OF FOG HAVE DEVELOPED THIS MORNING AND VISIBILITIES HAVE
BEEN REDUCED TO LESS THAN ONE MILE IN MANY LOCATIONS. IF YOU ARE
TRAVELING THIS MORNING AND ENCOUNTER FOG, PLEASE SLOW DOWN, USE
YOUR LOW BEAM HEADLIGHTS AND ALLOW EXTRA SPACE BETWEEN YOURSELF
AND OTHER VEHICLES.

THE FOG SHOULD LIFT AND VISIBILITIES WILL START TO IMPROVE IN A
FEW HOURS AS DAYTIME HEATING CAUSES TEMPERATURES TO RISE OVER THE REGION.

NIERENBERG

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

4 excessive heat. Local standard time, as filed.

Excessive Heat, New Castle

When
June 7, 9:00 AM EST to June 10, 8:00 PM EST
Where
New Castle forecast zone
Reported by
Mesonet
Coordinates
39.578, -75.639 (the zone’s center; the record gives no point)

Excessive Heat, Kent

When
June 7, 9:00 AM EST to June 10, 8:00 PM EST
Where
Kent forecast zone
Reported by
Mesonet
Coordinates
39.096, -75.505 (the zone’s center; the record gives no point)

Excessive Heat, Inland Sussex

When
June 7, 9:00 AM EST to June 10, 8:00 PM EST
Where
Inland Sussex forecast zone
Reported by
Mesonet
Coordinates
38.683, -75.339 (the zone’s center; the record gives no point)

Excessive Heat, Delaware Beaches

When
June 9, 9:00 AM EST to June 10, 8:00 PM EST
Where
Delaware Beaches forecast zone
Reported by
Mesonet
Coordinates
38.683, -75.339 (the zone’s center; the record gives no point)

What these are

Excessive Heat
Heat at or above the local excessive heat warning criteria, or heat that caused deaths.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Delaware in 2008Every state in 2008This day in weather historyWarnings in Delaware, June 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 114256, 114257, 114258, 114259.